Couldn't find what you looking for?

TRY OUR SEARCH!

ladies I think I found it! HidradenitisSuppurativa

same as everyone, years of this issue went to a doctor told it was hormonal hence worse before a cycle.

Reply

Loading...

Go to a dermatologist.. he will RX antibiotics for several months until the skin infection clears. It could be related to Mersa and can get worst. I started getting one ever other month and then progressively like clock work right before or after my period. When one pops it spreads.. had to seek a dermatologist before it got worst.
Reply

Loading...

Many of you on here need to look into hidradenitis suppurativa.
Reply

Loading...

:Recurrent pustules in the genital and adjacent area may be due to bacterial infection and even due to an uncommon condition called hidradenitis suppurativa. Careful examination by a competent person and relevant investigation should enable a correct diagnosis. Sometimes secondary superimposed bacterial infection complicates the latter. If it has been determined that the problem is only a bacterial infection, then the predisposing and perpetuating conditions should be sought and eliminated so that recurrence can be avoided.
Reply

Loading...

I've been having the same issue for a year now. It started out of nowhere, and my groin area would hurt and itch really bad during my periods. The painful bumps started appearing and have been constant, especially during my periods. I've changed pads brands, used lubricant, nothing works. Then two months ago I found that I have a bump somewhere, just like the one you described, then it pops and another one starts almost immediately somewhere else. On the outside of my thigh, on my leg, under my knee, under my butt. They happen one after the other, never at the same time. I'm from having my periods and I have two very painful ones on either side of my groin lips and they hurt so bad I can't walk properly. I am so scared. I've researched most STDs and none of the bumps look like the ones I have. I have never been sexually active. And I don't want to go to hospital
Reply

Loading...

You should see a doctor to get an antibiotic. It isn't an STD and nothing to be ashamed of. Get the antibiotic and then start taking turmeric. You can get it in capsules at the drug store. That being said, I am not a doctor. I can only tell you what has worked for me.
Reply

Loading...

I get the boils on my vulva every single month. I am beginning to suspect that its the pads that we use with all their chemicals. I am thinking of changing to natural bamboo pads and see if that is a solution. Will keep you guys updated
Reply

Loading...

What you're getting sounds like a bartholin cyst. I suffered with those for a while but they eventually stopped thank goodness. Theyre terribly uncomfortable and mine would come around ovulation time. Hot bath helps with table salt helps.
Reply

Loading...

(Www. steadyhealth. Com / medical -
answers / period - related - boils) remove spaces and place in url (wouldn't allow me to use link on this website gives explanation and information on period related boils

Reply

Loading...

I have the same problem, been going through this for the past 10 years and the doctors won't do anything.

Reply

Loading...

Mann excuse my language but these things frikkin hurt bad I. Work out side washing trucks for a living, and I can't sit or walk normal cause of this period boil. But I always get it every month In the same damn spot it never fails, it jus hasn't been this big. It's like goin in my as****e and it's on fire. But I know it's gone go away once I get off my period I have a few more days till im.on and it goes down. I started Monday, and it's been there since either Thursday or Friday but it was smaller
Reply

Loading...

i am getting the same thing as well. It is painful. Ive researched online which did not help. It said from hsv to mrsa. it comes back every month or every 2 months.
Reply

Loading...

I am having the same issue. Mine started last month and it happen again this month same spot but jus a lil above the previous one and leave a mark. I'm kinda worried but other than the slight burning sensation when it pops it's all good
Reply

Loading...

Hello,
I have been going through the same thing for a year. I was too embarrassed to tell the doctors because I thought they would think I’m not bathing. I do suffer from Crohn’s disease and get Remicaide infusion every 6 weeks so my immune system is compromised.
When I was on a lower dose of the Remicaide I didn’t notice any problems but when they put me up to 800mg is when I started having one health related issue after another, including this one, severe dry eyes, severe dry mouth, dry skin..... I’ve never had any issues with my skin before, hardly ever got a pimple and had healthy looking skin. Now, I feel like I look horrible :-(, it’s already hard being married and having health issues but then the medication I’m on is creating a LOT of other issues. Its very embarrassing when your having intimate time with your spouse and there’s a boil/boils in or around your private area.
Then on top of that my skin is so light that the ugly marks it leaves doesn’t help the situation.
I think I will make a appointment with my dermatologist because my primary care doctor doesn’t do anything but send me to a specialist for whatever problem I’m having.
Reply

Loading...

It's probably a mixture of ingrown hairs or irritated hair follicles, the friction from the pad and/or tampon, plus the moisture which worsens the friction.
Reply

Loading...